MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constituent an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post subcutaneous implantation of the wise crt system pulse generator, the patient developed a hematoma.There is no evidence of active bleeding.This event was also resolved without any patient sequelae.
 
Additional Manufacturer Narrative
The battery (b)(6) and transmitter (b)(6) were not returned to ebr for analysis and remain implanted.A lot history record (lhr) review was conducted for both the battery (b)(6) and transmitter (b)(6).No nonconformances were identified during manufacturing that would explain the reported event.The reported patient symptom of hematoma is a known potential adverse event associated with the implantation procedure and is described in the instructions for use (ifu).
 
Additional Manufacturer Narrative
The model 4100 transmitter (s/n (b)(6)) remains implanted and was not returned to ebr systems for evaluation; therefore, visual inspection and functional testing could not be performed.A review of manufacturing and lot history records, including subassembly documentation, production test results, and sterilization records, confirmed that both devices met all acceptance criteria and were released in accordance with approved specifications.Hematoma formation is a known potential adverse event associated with implantable devices and is identified in the wise crt system instructions for use.Based on the available information, no evidence of device malfunction, performance issue, or manufacturing deficiency was identified that would have caused or contributed to the reported event.The investigation is complete, and no device-related root cause was identified.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23930632
Report Number3013596742-2025-00042
Device Sequence Number9041510
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberM4100
Device Lot NumberP250203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/28/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown